MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035452040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before use, the main coil (subject device) broke inside the microcatheter hub.There was no impact to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The coil was returned within its introducer sheath.Visual examination of the returned device revealed that the main coil was broken from the delivery wire.The main coil was not returned.As per the event description, the coil was broken in the rhv valve.Based on the information available and the analysis of the product, an assignable cause of operational context has been assigned to this investigation.
 
Event or Problem Description

Brand Name
TARGET HELICAL NANO 2 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6004875
Report Number3008881809-2016-00205
Device Sequence Number18988782
Product Code HCG
UDI-Device Identifier07613252600374
UDI-Public(01)07613252600374(17)190630(10)19108895
Combination Product (Y/N)N
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue NumberM0035452040
Device Lot Number19108895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2016
Supplement Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient Age58 YR